Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Dipping snuff stopped, tightness in jaws, tension, burning in lower lip, no lesions, prescribed everything normal. Treatment?

Hi, I stopped dipping snuff roughly a month ago, after 9 months of doing so. I now have tightness in the jaws(maybe due to tension, just started working 3rd shift as well) pressure in my face, as well as a burning in my lower lip on the inside on the right side. I do have recessed gums in that area. I have no lesions or spots in the mouth or tongue. Everything looks normal. I went to the dentist 3 weeks ago, who said everything looks ok. Any ideas? One issue? Multiple issues?
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dentist 's  Response
Hi,

Thanks for asking the query,

A complete physical evalaution is required based upon which treatment will be decided.
As it appears to be normal i would suggest you to take
-lukewarm saline rinses 3-4 times a day.
-take multivitamin suplements.
-take antiseptic mouthwash rinses.
-quit the habit completely forever.

If the symptoms still persists visit to a Oral Surgeon and get the checkup done.

Hope you find this as helpful,

Regards....
Answered: Sun, 13 Oct 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor